If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A note on quasi-uniformity and quasi-uniform convergence on function space
S. Ganguly, K. Dutta and Ritu Sen
Carpathian Journal of Mathematics
Vol. 24, No. 1 (2008), pp. 46-55
Published by: Sinus Association
Stable URL: https://www.jstor.org/stable/43996838
Page Count: 10
You can always find the topics here!Topics: Topological spaces, Topological theorems, Function spaces, Topological compactness, Uniformity, Perceptron convergence procedure, General topology
Were these topics helpful?
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper our aim is to study the problem of joint continuity for different types of function spaces with respect to the topology of quasi-uniform convergence as introduced by B. K. Papadopoulos in ; we have also studied the relation of the function spaces with respect to Yx with the topology of quasi-uniform convergence.
Carpathian Journal of Mathematics © 2008 Sinus Association